... half bottel. She also has started to drink heavy for any reason now. she has diera when she eats she says its food caused??(I dont Thank SO) The batherooms have a fowl smell (smells like Vomit to me) Her eyes get yellow and skin but not heavy yellow just light.and she gets a right side flank pain then it clears up..could she be taken too much of this medacine in time?
3 Nov 2009
Excedrin is Acetaminophen (with is also known as Tylenol), taking that and drinking on top of it is VERY bad for her liver! You should not consume more than 4,000mg of Acetaminophen in a 24-hour period and it's not recommended to drink or take any alcohol-containing products while taking Acetaminophen. The yellowing of the skin to me sounds like her liver is being effected and she should seek immediate help. I don't mean to alarm you, but when you mix the two, you're just asking for liver damage. Good luck!
3 Nov 2009
She sound just like my mom. God Rest Her Soul. Excedrin I remember this being part of her life as long as I can remember . Then the bleeding ulcer. Then the once a day drink.
Please take her to a gastroenterologist. She needs to have an endoscopy and a colonscopy. Maybe she needs a biopsy of her Liver.
She is not a well woman. Her jaundice is the clue that her liver is surely involved. Do not take, I will do it tommrow... Today is the day. You go with her. She needs the support.
Best of Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For the past couple years, I have been using this product more than four times a week on average, to treat my migraines. Overtime, I have increased ...
1 answer • 17 Aug 2010
... migraine with any other medicine? does excedrine migraine cause infertility in men?
2 answers • 24 Nov 2010
have been taking it for many many years for migraine
4 answers • 8 Dec 2010
I took 2 pills about 4 hours ago, which definitely helped my migraine, but it's still there and it's bad enough that I cant really ...
1 answer • 24 Sep 2015